# SDR USAA2011071500015

- Difficulty date: July 6, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746131A
- Part serial: 548638
- Condition: Delaminated
- Location: Elevator
- Part time: 54,085 hours, 35,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - DELAMINATION ON LEFT ELEVATOR LOWER SKIN AT TAB CONTROL ROD CUTOUT.  REPLACED LEFT ELEVATOR IAW JOB CARD 03C71127007.
